feeling apathetic and very lethargic

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Tara28
Regular Member


Date Joined Apr 2005
Total Posts : 362
   Posted 6/24/2007 9:05 PM (GMT -7)   
I hope someone has some words of wisdom for me..
I have been on lexapro for 1.5 weeks (10mg) for anxiety.
Since starting the drug I have had the most severe fatigue ..it's like I would pay someone a million $$ if they would wait on my ds so I don't have to move.
I have ZERO energy..not nesessarily tired/sleepy (although I think I've been sleeping a bit more) it is lethargy..does this subside after awhile?

Also, for the past few days, I'm starting to feel less emotional. Perfect, you might say..lol
But I almost don't feel like me, which I said to my GP was very important to me, I still wanted to feel like myself, just less anxious. It's like I've got brain fog, and that my emotional response has been blunted...?? Does this subside?

I'm all for riding it out, but I'd love to know if I'm going to be looking forward to better days ahead or what?!

TIA
TARA

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 6/24/2007 10:48 PM (GMT -7)   

you might ask doc about taking 5 by halving the tablet for a while and take it just before bed, I would stay with it as it sounds like it will eventually work

early side effects of antidepressants are completely unpredictable, some are actually stimulated by them


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/25/2007 5:19 AM (GMT -7)   
I see you said you were feeling LESS emotions
That is not apathy sweetie

Apathy is where you could not care less about anything you your kids hubby parents on and on and even news on tv like if you see the brutal murder of a pregnant mom and it has NO effect on you then that is apathy ( just a ex)

There are many more types of apathy

I believe you are still waiting for the meds to kick in and once they do you will feel or should feel more like self again ya know

Perhaps talk to your doc and get something fast acting short term til this med does kick in
I am constantly tired and a 20 minute "cat " nap" usually will help but not all the time .....

Take care of you and let us know how things go

LYN

Another thing if you were APATHETIC you would not be concerened about whats going on with you and would not have posted IMHO
    Contribute today to support Healing Well Forums...Donate @
 
  Co Mod ..Crohns Forum
  Moderator .......A/P Forum
  Moderator ....Alzheimers Forum 
 
 DX with Crohns, Pyoderma Gangrenosum,Anxiety /Panic
 
 Your Mind is like a Parachute...Works better when IT IS Open
 
 Be Thankful for the Difficult times..During those times we GROW
 
             EMPATHY is Always Better than APATHY
 
 Walk With Us We Will Take your Hand .......
 
  
                                  


Tara28
Regular Member


Date Joined Apr 2005
Total Posts : 362
   Posted 6/25/2007 9:12 AM (GMT -7)   
ok then I am not apathetic, LOL
just way less emotional response to things- it might be how "normal" people are but I don't think so :) I almost feel a tiny bit stoned like I could just sit and stare at the wall. But then when I need to be "me" and more alert I can snap out of it..

I had a similar brain fog when I was on pred before but it was different in that I was almost hyper then but spacey..right now I'm spacey and unemotional..

I shall wait it out..glad to be off work awhile longer so i can get this regulated..

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/25/2007 9:14 AM (GMT -7)   

HI Tara,

I was on the Lexapro and started at 10mg and did not have those side effects, however after 3 weeks it still was not covering my depression and anxiety so I went to 20 mg..............finally gave it up and then ran through a bunch of others.

I am now on Cymbalta at 120mg devided into 2 doses per day.  It seems to be working but it may be the combination of the meds I take.  I do feel I am a bit overdosed on it and in August my Pdoc and I are going to decide on backing off to 90 mg per day.

Most of the time it will take 4-6 weeks to get the full effect of your med but if you cannot tolerate the side effects please talk to your physician.

We are here so please keep us posted. yeah

Gentle Hugs.


Respectfully
Kitt
 
Moderator Anxiety ~ Panic Disorders

Dx: Anxiety/Panic, Depression 
______________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/26/2007 9:32 AM (GMT -7)   
Hoping you are finding the support and care you need swetie
Kitt gave great input ........
    Contribute today to support Healing Well Forums...Donate @
 
  Co Mod ..Crohns Forum
  Moderator .......A/P Forum
  Moderator ....Alzheimers Forum 
 
 DX with Crohns, Pyoderma Gangrenosum,Anxiety /Panic
 
 Your Mind is like a Parachute...Works better when IT IS Open
 
 Be Thankful for the Difficult times..During those times we GROW
 
             EMPATHY is Always Better than APATHY
 
 Walk With Us We Will Take your Hand .......
 
  
                                  

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 10:57 PM (GMT -7)
There are a total of 2,735,177 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151384 registered members. Please welcome our newest member, Effieadler009.
244 Guest(s), 7 Registered Member(s) are currently online.  Details
bluelyme, Im_Patient, 0311, NM12, Girlie, puppylover, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer